Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 8, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Mar 1, 2007, 2:39 PM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Mar 2, 2007, 8:00 AM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 2:39 PM CST (20:39 UTC)
- In effect from
- Mar 2, 2007, 8:00 AM CST
- Expired
- Mar 3, 2007, 9:00 AM CST
- In force
- 25 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 012039 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 239 PM CST THU MAR 1 2007 KSZ006-007-018-019-NEZ039>041-046>049-060>064-072>077-083>087- 020445- /O.NEW.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ /O.CON.KGID.WI.Y.0007.000000T0000Z-070302T0000Z/ SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS- THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT...ORD...GREELEY...FULLERTON...LOUP CITY...ST. PAUL... CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND... AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS... CLAY CENTER...GENEVA...ALMA...FRANKLIN...RED CLOUD...SUPERIOR... NELSON...HEBRON 239 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS WILL AVERAGE 25 TO 35 MPH AND GUST TO 50 MPH UNTIL 6 PM. THE WINDS WILL DIMINISH DURING THE EVENING HOURS...THEN INCREASE AGAIN ON FRIDAY. NORTHWEST WINDS ON FRIDAY WILL AVERAGE 25 TO 35 MPH AND GUST NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING THROUGH THE ADVISORY AREA. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ005-017-NEZ082-020445- /O.NEW.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ PHILLIPS-ROOKS-FURNAS- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON... BEAVER CITY 239 PM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FAY
9 follow-up statements
000 WWUS73 KGID 012359 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 559 PM CST THU MAR 1 2007 KSZ006-007-018-019-NEZ039>041-046>049-060>064-072>077-083>087- 020800- /O.EXP.KGID.WI.Y.0007.000000T0000Z-070302T0000Z/ /O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS- THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT...ORD...GREELEY...FULLERTON...LOUP CITY...ST. PAUL... CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND... AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS... CLAY CENTER...GENEVA...ALMA...FRANKLIN...RED CLOUD...SUPERIOR... NELSON...HEBRON 559 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. WINDS HAVE DECREASED TO 20 TO 30 MPH FROM THE NORTHWEST AND WILL CONTINUE THROUGH THE NIGHT. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ005-017-NEZ082-020800- /O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ PHILLIPS-ROOKS-FURNAS- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON... BEAVER CITY 559 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST NEAR 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
000 WWUS73 KGID 020457 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1057 PM CST THU MAR 1 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021300- /O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 1057 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. NORTHWEST WINDS WILL INCREASE ON FRIDAY TO 25 TO 35 MPH AND GUST NEAR 50 MPH. THESE STRONG NORTHWEST WINDS WILL PERSIST WELL INTO THE EVENING HOURS FRIDAY NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
000 WWUS73 KGID 021128 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 528 AM CST FRI MAR 2 2007 ...STRONG WINDS TO IMPACT SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS TODAY... .A DEEP LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST...WILL CONTINUE TO MOVE ONLY SLOWLY NORTHEAST TODAY. THIS SYSTEM IN COMBINATION WITH HIGH PRESSURE ACROSS THE ROCKY MOUNTAINS WILL PRODUCE A RAPID CHANGE IN PRESSURE FROM WEST TO EAST ACROSS THE AREA. THIS WILL RESULT IN STRONG NORTHWEST WINDS STARTING THIS MORNING AND LASTING INTO THE EVENING. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 022000- /O.CON.KGID.WI.Y.0008.070302T1400Z-070303T0600Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 528 AM CST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... NORTHWEST WINDS WILL INCREASE THIS MORNING TO 30 TO 40 MPH WITH GUSTS AS HIGH AS 55 MPH. THIS STRONG NORTHWEST WIND WILL PERSIST WELL INTO THE EVENING HOURS FRIDAY NIGHT BEFORE EASING BELOW WIND ADVISORY CRITERIA BY MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 021833 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1233 PM CST FRI MAR 2 2007 ...STRONG WINDS TO IMPACT SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS TODAY... .A DEEP LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST...WILL CONTINUE TO MOVE ONLY SLOWLY NORTHEAST TODAY. THIS SYSTEM IN COMBINATION WITH HIGH PRESSURE ACROSS THE ROCKY MOUNTAINS WILL PRODUCE A RAPID CHANGE IN PRESSURE FROM WEST TO EAST ACROSS THE AREA. THIS WILL RESULT IN STRONG NORTHWEST WINDS LASTING INTO THE EVENING. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 030245- /O.CON.KGID.WI.Y.0008.000000T0000Z-070303T0600Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 1233 PM CST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... NORTHWEST WINDS WILL AVERAGE 30 TO 40 MPH AND GUST AS HIGH AS 55 MPH. THE STRONG NORTHWEST WINDS WILL PERSIST INTO THE EVENING HOURS...THEN DROP BELOW WIND ADVISORY CRITERIA BY MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 022003 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 203 PM CST FRI MAR 2 2007 NEZ039>041-046>049-022115- /O.CAN.KGID.WI.Y.0008.000000T0000Z-070303T0600Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA 203 PM CST FRI MAR 2 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY WHICH WAS IN EFFECT HAS BEEN REPLACED BY A SNOW AND BLOWING SNOW ADVISORY WHICH IS IN EFFECT UNTIL 4 AM CST SATURDAY. $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-030415- /O.EXT.KGID.WI.Y.0008.000000T0000Z-070303T1000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL- HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 203 PM CST FRI MAR 2 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST SATURDAY. NORTHWEST WINDS WILL AVERAGE 30 TO 40 MPH AND GUST AS HIGH AS 50 MPH. THE STRONG NORTHWEST WINDS WILL PERSIST THROUGH LATE TONIGHT...BEFORE DROPPING BELOW WIND ADVISORY CRITERIA EARLY SATURDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KING/FAY
000 WWUS73 KGID 030405 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1005 PM CST FRI MAR 2 2007 KSZ005>007-017>019-NEZ060>064-072>077-082>087-030900- /O.CON.KGID.WI.Y.0008.000000T0000Z-070303T1000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL- HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 1005 PM CST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY. NORTHWEST WINDS WILL AVERAGE 30 TO 40 MPH AND GUSTS AS HIGH AS 50 MPH. THE STRONG NORTHWEST WINDS WILL PERSIST THROUGH LATE TONIGHT...BEFORE DROPPING BELOW WIND ADVISORY CRITERIA EARLY SATURDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
000 WWUS73 KGID 030836 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 236 AM CST SAT MAR 3 2007 KSZ005>007-017>019-NEZ060>064-072>077-082>087-031000- /O.CON.KGID.WI.Y.0008.000000T0000Z-070303T1000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL- HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 236 AM CST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL REMAIN POSSIBLE THROUGH 4 AM THIS MORNING BUT ARE EXPECTED TO SLOWLY EASE AFTER THIS TIME PERIOD. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 030959 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 359 AM CST SAT MAR 3 2007 NEZ039>041-046>049-031500- /O.EXB.KGID.WI.Y.0008.070303T1000Z-070303T1500Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA 359 AM CST SAT MAR 3 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. LOOK FOR STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH TO BE POSSIBLE THROUGH EARLY THIS MORNING. WINDS ARE EXPECTED TO EASE BELOW WIND ADVISORY CRITERIA BY LATE THIS MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ005>007-017>019-NEZ060>064-072>077-082>087-031500- /O.EXT.KGID.WI.Y.0008.000000T0000Z-070303T1500Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL- HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 359 AM CST SAT MAR 3 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... LOOK FOR STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH TO BE POSSIBLE THROUGH EARLY THIS MORNING. WINDS ARE EXPECTED TO EASE BELOW WIND ADVISORY CRITERIA BY LATE THIS MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 031454 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 854 AM CST SAT MAR 3 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 031600- /O.EXP.KGID.WI.Y.0008.000000T0000Z-070303T1500Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 854 AM CST SAT MAR 3 2007 ...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE INTO THE EARLY AFTERNOON...HOWEVER SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Mar 1, 2:31 PM CST, 8 minutes earlier.
Area forecast discussion, Mar 1, 2:31 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
231 PM CST THU MAR 1 2007
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. THE MAIN CONCERN IN
THE SHORT TERM IS WIND...AND SOME CHANCE FOR SNOWFALL. A TIGHT
SURFACE GRADIENT IS IN PLACE ACROSS OUR CWA TODAY...RESULTING IN
STRONG NORTHWEST WINDS AT WIND ADVISORY CRITERIA. THIS IS DUE TO
AN INTENSE SURFACE AND UPPER LOW PRESSURE SYSTEM CENTERED IN WESTERN
IOWA. THIS SYSTEM WILL LIFT FARTHER NORTHEAST THROUGH IOWA INTO
SOUTHERN WISCONSIN TONIGHT. AS THIS OCCURS...WINDS WILL GRADUALLY
DECREASE BELOW ADVISORY CRITERIA.
FROM THE WEST TONIGHT...LIFT INCREASES IN OUR SOUTHWEST COUNTIES
ASSOCIATED WITH JET TO THE SOUTH...AND HAVE MENTIONED THE
POSSIBILITY FOR FLURRIES. ON FRIDAY...ENERGY ROTATES SOUTH THROUGH
THE CENTRAL PLAINS ON THE BACK SIDE OF THE AFOREMENTIONED UPPER
LOW THEREBY PRODUCING A LARGE SCALE UPPER LOW SYSTEM ENCOMPASSING
LOCATIONS FROM THE HIGH PLAINS EAST TO THE OHIO VALLEY. COLD AIR
FUNNELS SOUTH INTO OUR REGION AND INCREASES FRONTOGENETIC FORCING
LATE FRIDAY INTO FRIDAY...SNOW CHANCES RETURN...WITH THE HIGHER
POPS IN OUR NORTHERN AND EASTERN COUNTIES WHERE BETTER WRAPAROUND
POTENTIAL EXISTS. SURFACE GRADIENT TIGHTENS AGAIN ON FRIDAY AND
NORTHWEST WINDS WILL AGAIN INCREASE TO WIND ADVISORY CRITERIA. H85
WINDS ARE PROGGED AT 40 TO 50KTS...AND MODEL FORECAST SOUNDINGS
SUGGEST MIXING WILL BE EVEN HIGHER...TO H8 OR H7. GIVEN THE TIGHT
GRADIENT...UNIDIRECTIONAL WINDS...AND MIXING POTENTIAL...WILL ISSUE
A WIND ADVISORY FOR FRIDAY.
THE WINDS MAY DECREASE BRIEFLY IN THE EVENING FRIDAY...THEN PRESSURE
RISES INCREASE FRIDAY NIGHT AS BACK SIDE OF UPPER TROUGH SWINGS
THROUGH BRINGING ANOTHER COLD FRONTAL PASSAGE. WIND ADVISORY WILL
GO TO 06Z SATURDAY ATTM...BUT GRADIENT REMAINS TIGHT THROUGH
SATURDAY MORNING...PARTICULARLY IN OUR EASTERN COUNTIES. WILL NEED
TO MONITOR IF LOCATIONS NEED AN EXTENSION OF WIND ADVISORY SATURDAY
MORNING.
ATTM...NOT EXPECTING MUCH IN THE WAY OF SNOW ACCUMULATIONS LATE
FRIDAY...BUT IF SNOW LOOKS MORE PROMISING...COULD SEE PROBLEMS WITH
BLOWING SNOW GIVEN THE EXPECTED WINDS.
.LONG TERM...12Z SUNDAY THROUGH THURSDAY. PRIMARY PROBLEM IN THE
EXTENDED WILL BE TEMPERATURES. THE EARLY PORTION OF THE EXTENDED
PERIOD WILL BE DOMINATED BY RIDGING ALOFT AND WARMER AIR MOVING INTO
THE REGION. A WEAK COLD FRONT MOVES ACROSS MONDAY NIGHT INTO
TUESDAY AS A WEAK WAVE BUCKLES THE UPPER LEVEL FLOW. THIS MAY COOL
TEMPERATURES SLIGHTLY FOR TUESDAY...HOWEVER IT WILL STILL BE WELL
ABOVE NORMAL. THE UPPER RIDGE RECOVERS AGAIN BY WEDNESDAY WITH H85
TEMPERATURES CLIMBING A FEW DEGREES...AND HAVE INCREASED MAX
TEMPERATURES ON WEDNESDAY ACCORDINGLY. MEDIUM RANGE MODELS THEN
DIVERGE ON THE HANDLING OF A COLD FRONT TOWARDS THURSDAY. HPC
FRONTAL POSITIONS AND THE LATEST 12Z ECMWF WOULD SUGGEST A SLOWER
FRONTAL PASSAGE THAN THE 12Z GFS. HAVE GONE CLOSER TO THE HPC/ECMWF
TIMING WHICH KEEPS THURSDAY MAINLY DRY WITH TEMPERATURES STILL IN
THE 50S.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR NEZ039>041-
046>049-060>064-072>077-083>087.
WIND ADVISORY FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT FOR
NEZ039>041-046>049-060>064-072>077-082>087.
KS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR KSZ006-007-018-
019.
WIND ADVISORY FROM 8 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT FOR
KSZ005>007-017>019.
&&
FAY/KINGHazardous weather outlook, Mar 1, 10:36 AM CST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1036 AM CST THU MAR 1 2007 KSZ006-007-018-019-NEZ039>041-046>049-060>064-072>077-083>087- 021200- SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS- THAYER- 1036 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...GENERALLY NORTHEAST OF A LINE FROM BEAVER CITY TO STOCKTON. .DAY ONE...TODAY AND TONIGHT. NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH LATE AFTERNOON. THE WINDS WILL SUBSIDE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NORTHWEST WINDS WILL INCREASE AGAIN ON FRIDAY TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005-017-NEZ082-021200- PHILLIPS-ROOKS-FURNAS- 1036 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...GENERALLY ALONG AND SOUTHWEST OF A LINE FROM BEAVER CITY TO STOCKTON. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH AND GUST TO 50 MPH ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:03 AM CST | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 17 more | 14 hr |
Nearby
Wind Advisories in Nebraska, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.